MAUDE Adverse Event Report: ROHRER AESTHETICS, INC. PHOENIX; POWERED LASER SURGICAL INSTRUMENT

ROHRER AESTHETICS, INC. PHOENIX; POWERED LASER SURGICAL INSTRUMENT
Model Number PHOENIX
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Burn(s) (1757); Skin Discoloration (2074)
Date of Event 01/08/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device in question was tested at the user facility and found to be within specification.Rohrer's clinical team reviewed best treatment practices for the device and patient with the user facility.Wound healed without further concern.
 
Event or Problem Description
3 days post treatment of skin resurfacing the patient reported inflammation, erythema, tissue erosion, and crusting.Provider instructed patient to keep clothing off skin, use gently cleanser, byacyn spray and occlusive.Patient referred to urgent care by provider for assessment.Patient was prescribed bacitracin, keflex and bactrim.Patient was given wound care instructions by urgent care provider.Provider reported a marked improvement noted within 48 hours.

Brand Name
PHOENIX
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
ROHRER AESTHETICS, INC.
121 citation court
homewood 35209
Manufacturer (Section G)
ROHRER AESTHETICS, INC.
121 citation court
homewood 35209
Manufacturer Contact
sandra hansen
121 citation court
homewood 35209
9255503094
MDR Report Key24371655
Report Number3031944951-2026-00001
Device Sequence Number4914083
Product Code GEX
UDI-Device Identifier00860564000324
UDI-Public00860564000324
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110434
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPHOENIX
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale